# SDR REXA2024061400430

- Difficulty date: November 5, 2023
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180541
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOSTAL DD3 CORRODED    REMOVED AND REPLACED WITH NEW SERVICEABLE PAX DOOR FWD INTERCOSTAL DD3 P/N:601R318054-1 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
